# SDR SWIA2020021448443

- Difficulty date: December 30, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM AT LBL 27 AT FS409+128 IS CRACKED AT THE BOTTOM I/B SIDE AGAINST THE PRESSURE BULKHEAD IN THE FWD ECS COMPARTMENT   (C-CHECK) RO 2/10/2020   PERFORMED CUT OUT DAMAGE FABRICATED PARTS AND INSTALLED IAW CRJ200 BOMBARDIER REO.
